Alert archive / Kansas / Tornado Warnings in 2024

Tornado Warning 12, NWS Dodge City, KS

June 18, 2024Ford County, Gray County, Kansas

NWS Dodge City, KS issued this tornado warning at Jun 18, 2024, 6:46 PM CDT for Ford County, Gray County, Kansas. It was in force for 44 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2024, 6:46 PM CDT (23:46 UTC)
Expired
Jun 18, 2024, 7:30 PM CDT
In force
44 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Ford County, KS, Gray County, KS

The radar

The Dodge City radar (KDDC), 15 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 6:47 PM CDTTORNADO1 Ese Ensign, KSCorrects time on previous tornado report from 1 ESE Ensign. A tornado crossed the county line from Gray to Ford. No damage reported but several sightings of the tornado and photo evidence. Tornado estimated EFU. Time is radar estimated off of TDS.
Jun 18, 7:20 PM CDTHAIL 11 Se Dodge City, KS
Jun 18, 7:20 PM CDTHAIL 1.52 Ssw Dodge City, KS
Jun 18, 7:25 PM CDTHAIL 12 Nw Ft. Dodge, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 2:41 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.8 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2024-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1953 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2024-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1953 J/kg
Mixed-layer CIN
-300 J/kg
Mixed-layer LCL
835 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
419 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

208 
WFUS53 KDDC 182346
TORDDC
KSC057-069-190030-
/O.NEW.KDDC.TO.W.0012.240618T2346Z-240619T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Dodge City KS
646 PM CDT Tue Jun 18 2024

The National Weather Service in Dodge City has issued a

* Tornado Warning for...
  Northwestern Ford County in southwestern Kansas...
  East central Gray County in southwestern Kansas...

* Until 730 PM CDT.

* At 646 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Ensign, moving east at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Dodge City around 705 PM CDT.

Other locations in the path of this tornadic thunderstorm include Ft.
Dodge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3758 10022 3768 10026 3784 9989 3758 9979
TIME...MOT...LOC 2346Z 252DEG 20KT 3765 10019 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SPRINGER
3 follow-up statements
236 
WWUS53 KDDC 182358
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
658 PM CDT Tue Jun 18 2024

KSC069-190008-
/O.CAN.KDDC.TO.W.0012.000000T0000Z-240619T0030Z/
Gray KS-
658 PM CDT Tue Jun 18 2024

...THE TORNADO WARNING FOR EAST CENTRAL GRAY COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Kansas.

&&

LAT...LON 3758 10017 3771 10019 3784 9989 3758 9979
TIME...MOT...LOC 2358Z 252DEG 20KT 3767 10011 

$$

KSC057-190030-
/O.CON.KDDC.TO.W.0012.000000T0000Z-240619T0030Z/
Ford KS-
658 PM CDT Tue Jun 18 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
NORTHWESTERN FORD COUNTY...

At 658 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles east of Ensign, moving east at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Dodge City around 705 PM CDT.

Other locations in the path of this tornadic thunderstorm include Ft.
Dodge and Wright.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3758 10017 3771 10019 3784 9989 3758 9979
TIME...MOT...LOC 2358Z 252DEG 20KT 3767 10011 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SPRINGER
497 
WWUS53 KDDC 190003
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
703 PM CDT Tue Jun 18 2024

KSC057-190030-
/O.CON.KDDC.TO.W.0012.000000T0000Z-240619T0030Z/
Ford KS-
703 PM CDT Tue Jun 18 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR CENTRAL
FORD COUNTY...

At 703 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Dodge City, moving east at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Dodge City around 710 PM CDT.
  Ft. Dodge around 715 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3760 10011 3770 10014 3777 9986 3758 9979
TIME...MOT...LOC 0003Z 252DEG 20KT 3768 10008 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SPRINGER
973 
WWUS53 KDDC 190023
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
723 PM CDT Tue Jun 18 2024

KSC057-190032-
/O.EXP.KDDC.TO.W.0012.000000T0000Z-240619T0030Z/
Ford KS-
723 PM CDT Tue Jun 18 2024

...THE TORNADO WARNING FOR CENTRAL FORD COUNTY WILL EXPIRE AT 730 PM
CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However, small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Kansas.

Remember, a Severe Thunderstorm Warning still remains in effect for
Ford County until 800 PM CDT.

&&

LAT...LON 3760 10011 3770 10014 3777 9986 3758 9979
TIME...MOT...LOC 0022Z 252DEG 20KT 3771 9996 

$$

SPRINGER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this tornado warning went out at Jun 18, 5:02 PM CDT, 1 hour 44 minutes earlier. Its key messages:

  • Rain and thunderstorms are expected Tuesday afternoon through Wednesday. Some storms will produce severe wind and hail, and some locally very heavy rainfall is expected. Some flooding issues are possible through Wednesday morning, with a Flash Flood Watch in effect.
  • Much cooler behind a cold front on Wednesday, with temperatures in the 60s and 70s through the day.
Area forecast discussion, Jun 18, 5:02 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
502 PM CDT Tue Jun 18 2024

...Updated Aviation...

.KEY MESSAGES...

- Rain and thunderstorms are expected Tuesday afternoon through
  Wednesday. Some storms will produce severe wind and hail, and
  some locally very heavy rainfall is expected. Some flooding
  issues are possible through Wednesday morning, with a Flash
  Flood Watch in effect.

- Much cooler behind a cold front on Wednesday, with
  temperatures in the 60s and 70s through the day.

&&

.DISCUSSION...
Issued at 200 PM CDT Tue Jun 18 2024

Midday surface observations depicted an unusually strong cold
front for mid June standards, slowing its forward progress from
the northwest zones into NW KS. Ahead of the cold front, strong
south winds continued, gusting 40-45 mph. Strong moisture
convergence along the advancing boundary is expected to result
in explosive thunderstorm development along a roughly Hays-
Dodge City-Liberal line starting around 4 pm. Strong instability
and moderate wind shear, combined with the strong surface
boundary providing a source of low level vorticity, will result
in some supercell structures for the first few hours of the
event, roughly 4-7 pm. Large hail and tornadic/landspout
potential is expected from this activity, especially where 1)
storms can remain discrete longer, and 2) surface winds retain a
backed easterly component. Hatched probability for significant
hail > 2 inches and significant wind gusts > 75 mph was
maintained on the 1630z outlook, and with an increase in tornado
probability along that preferred HYS-DDC-LBL line 4-7 pm.
Moisture content is high, with dewpoints near or above 70,
resulting in low LCLs and very efficient heavy rainfall
production. Very rare to have such a glaring flash flood
potential/risk this far west in SW KS.

During the course of the evening, and through tonight and
sunrise Wednesday, a mesoscale convective complex (MCS) will
evolve over SW KS, along and north of the slowly moving frontal
boundary. Threat during the evening will rapidly transition
from hail/wind/tornadoes, to widespread heavy rainfall toward
midnight. In fact, areas of heavy rainfall are expected through
the night, and the inherited flash flood watch is warranted and
well placed. Expanded the flash flood watch southward to
include Haskell, Meade and Clark counties. QPF of 1-2 inches is
expected to be common, especially along and south of US 50, with
2-4 inches typical where training becomes established. Some CAM
solutions are printing out some crazy rainfall totals through
tonight; one should not place much emphasis on these exact
forecast amounts and locations. Rather, the message is clear:
locally intense, flooding rainfall is expected tonight through
Wednesday morning, with hydrologic concerns. Needless to say,
heavy rain wording was included in the grids and forecast
products. Residents are reminded to avoid driving through water
of unknown depth, especially tonight after sunset.

Additional rain and thunderstorms will regenerate through at
least the first half of Wednesday, as forcing for ascent
continues above the slowly advancing cold front. All models also
generate widespread low stratus, with east/northeast winds
establishing in the saturated boundary layer. Between
unseasonably strong cold advection, and the stratus, Wednesday
will be much cooler; the question is how much cooler. For
example, 12z MET/NAM guidance keeps GCK and the northwest zones
in the 50s all day Wednesday. GFS solutions show a more modest
cooling, with a reduction of about 5C at 850 mb. Reduced
afternoon temperatures to the lower to mid 70s for many zones,
but suspect many will hold in the 60s.

A warming trend is expected Thursday through Saturday, as
temperatures quickly rebound in the strongest sunshine of the
year. Standing water and saturated topsoils from tonight's rain
will slow this process down significantly. Still, mid 90s are
expected to be common by Saturday afternoon. 12z GEFS ensemble
members show a 30% probability of temperatures > 100 across the
favored Red Hills southeast of DDC Saturday afternoon. It
stands to reason that rain chances will also dwindle away during
this time window.

&&

.AVIATION /00Z TAFS THROUGH 00z THURSDAY/...
Issued at 502 PM CDT Tue Jun 18 2024

Radar imagery at 22z showed a line of strong to severe
thunderstorms from near HYS to near GCK, as expected. Further
southward development of thunderstorms is expected through 00z,
impacting LBL/DDC. Primary risks from storms include outflow
winds over 50 kts, and excessive rainfall. An MCS is expected to
evolve from this activity overnight, with numerous showers and
thunderstorms, and associated reductions in flight categories.
Models remain consistent forecasting widespread stratus at all
airports behind frontal passage through 12z Wed, with widespread
reduced flight categories expected. Numerous showers and
thunderstorms, reduced ceilings, and east wind components will
continue much of Wednesday.

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Wednesday evening for KSZ030-031-043>046-
063>066-076>080-087-088.

&&

DISCUSSION...Turner
AVIATION...Turner
Hazardous weather outlook, Jun 18, 3:12 AM CDT, 15 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
312 AM CDT Tue Jun 18 2024

KSZ030-031-043>046-061>066-074>081-084>090-190815-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
312 AM CDT Tue Jun 18 2024 /212 AM MDT Tue Jun 18 2024/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Today and Tonight

Severe weather and flash flood risk later this afternoon and
tonight for much of southwest Kansas. Best chance of both will be
located roughly along and north of the highway 54 corridor. Severe
weather risk will have storms with hail up to 2 inches in diameter
and wind gusts 60 mph or greater. Tornado threat is low however
an isolated landspout around the cold front can't be ruled out.
Tonight flash flood risk increases as the storms will likely train
over the same areas and we could see rainfall amounts as high as 3
inches.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Storms and flooding risk continue into Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed after 3 PM today.

In the hours before

Special weather statement, Jun 18, 5:18 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Dodge City KS
518 PM CDT Tue Jun 18 2024

KSZ076-086-182245-
Seward KS-Haskell KS-
518 PM CDT Tue Jun 18 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL SEWARD AND CENTRAL
HASKELL COUNTIES THROUGH 545 PM CDT...

At 517 PM CDT, trained weather spotters reported strong thunderstorms
producing a landspout along a line extending from 10 miles north of
Tice to near Satanta. Movement was east at 5 mph.

HAZARD...Landspouts and wind gusts up to 50 mph.

SOURCE...Trained weather spotters.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Strong thunderstorms will be near...
  Sublette and Satanta around 525 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Kansas.

&&

LAT...LON 3741 10105 3772 10080 3765 10065 3761 10065
      3734 10089
TIME...MOT...LOC 2217Z 292DEG 6KT 3766 10076 3748 10095

LANDSPOUT...OBSERVED
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

SPRINGER
Local storm report, Jun 18, 5:22 PM CDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
522 PM CDT Tue Jun 18 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     Landspout        5 SW Montezuma          37.55N 100.51W
06/18/2024                   Gray               KS   Storm Chaser

&&

jdf
Special weather statement, Jun 18, 5:23 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Dodge City KS
523 PM CDT Tue Jun 18 2024

KSZ030-031-045-046-182315-
Rush KS-Trego KS-Ellis KS-Ness KS-
523 PM CDT Tue Jun 18 2024

...STRONG THUNDERSTORMS WILL IMPACT EASTERN NESS...SOUTHEASTERN
TREGO...WESTERN RUSH AND ELLIS COUNTIES THROUGH 615 PM CDT...

At 523 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Catherine to 7 miles southeast of Ness
City. Movement was east at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Hays, Bazine, Catherine, McCracken, Toulon, Emmeram, Munjor, and
  Antonino around 530 PM CDT.
  Schoenchen around 540 PM CDT.

Other locations in the path of these storms include Victoria and
Alexander.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central, south central and west central Kansas.

&&

LAT...LON 3876 9904 3835 9943 3833 10005 3907 9943
      3911 9904
TIME...MOT...LOC 2223Z 274DEG 11KT 3899 9921 3836 9985

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

SPRINGER
Local storm report, Jun 18, 5:34 PM CDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
534 PM CDT Tue Jun 18 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     Hail             Ellis                   38.94N 99.56W
06/18/2024  M1.75 Inch       Ellis              KS   CO-OP Observer

&&

jdf
Special weather statement, Jun 18, 6:28 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Dodge City KS
628 PM CDT Tue Jun 18 2024

KSZ031-045-046-065-190000-
Rush KS-Pawnee KS-Ellis KS-Ness KS-
628 PM CDT Tue Jun 18 2024

...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL NESS...NORTH CENTRAL
PAWNEE...RUSH AND SOUTHEASTERN ELLIS COUNTIES THROUGH 700 PM CDT...

At 628 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Gorham to 8 miles south of Alexander.
Movement was southeast at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Bison, Rush Center, and Timken around 635 PM CDT.
  Otis around 640 PM CDT.
  Shaffer around 645 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central, south central and west central Kansas.

&&

LAT...LON 3896 9904 3834 9903 3834 9954 3862 9963
      3897 9908
TIME...MOT...LOC 2328Z 293DEG 30KT 3886 9897 3834 9950

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

SPRINGER
Local storm report, Jun 18, 6:31 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
631 PM CDT Tue Jun 18 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     Hail             Copeland                37.54N 100.63W
06/18/2024  M1.00 Inch       Gray               KS   Public

&&

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 12:37 AM CDTFlood WatchDDCClark, Edwards, Ellis, Finney, Ford, Gray and 13 more39 hr
Jun 18, 2:15 PM CDTSpecial Weather StatementDDCEllis, Finney, Grant, Gray, Haskell, Hodgeman and 7 more3 hr
Jun 18, 2:35 PM CDTSpecial Weather StatementDDCTrego40 min
Jun 18, 3:13 PM CDTSpecial Weather StatementDDCFinney32 min
Jun 18, 3:23 PM CDTSevere Thunderstorm WarningDDCFinney, Lane52 min
Jun 18, 3:27 PM CDTSevere Thunderstorm WarningDDCEllis, Trego48 min
Jun 18, 4:07 PM CDTSevere Thunderstorm Warning Destructive damage threatDDCFinney, Hodgeman, Lane, Ness38 min
Jun 18, 4:08 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCEllis, Trego52 min
Jun 18, 4:28 PM CDTTornado WarningDDCFinney, Hodgeman47 min
Jun 18, 4:40 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCFinney, Hodgeman, Lane, Ness50 min
Jun 18, 4:51 PM CDTSevere Thunderstorm WarningDDCEllis39 min
Jun 18, 4:56 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Haskell34 min
Jun 18, 5:12 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCFinney, Ford, Gray, Haskell, Hodgeman48 min
Jun 18, 5:15 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCFinney, Hodgeman, Ness45 min
Jun 18, 5:18 PM CDTSpecial Weather StatementDDCHaskell27 min
Jun 18, 5:23 PM CDTSpecial Weather StatementDDCEllis, Ness, Rush52 min
Jun 18, 5:27 PM CDTSevere Thunderstorm WarningDDCGray, Haskell, Meade, Seward, Stevens48 min
Jun 18, 5:49 PM CDTSevere Thunderstorm WarningDDCEdwards, Finney, Ford, Gray, Hodgeman, Ness and 1 more56 min
Jun 18, 5:59 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Haskell, Meade, Seward and 1 more46 min
Jun 18, 6:28 PM CDTSpecial Weather StatementDDCRush32 min
Jun 18, 6:38 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Gray, Hodgeman, Kiowa, Ness and 1 more52 min
Jun 18, 6:39 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Haskell, Meade, Seward and 1 more51 min

Nearby

Tornado Warnings in Kansas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.